Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 143, Number 9

On the descent polynomial of signed multipermutations
Zhicong Lin.
Proc. Amer. Math. Soc. 143 (2015), 3671-3685
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359561
Clifford theory of characters in induced blocks
Shigeo Koshitani and Britta Späth.
Proc. Amer. Math. Soc. 143 (2015), 3687-3702
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359562
Noncommutative graded algebras of finite Cohen-Macaulay representation type
Kenta Ueyama.
Proc. Amer. Math. Soc. 143 (2015), 3703-3715
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359563
Fusion rules among irreducible $V_{√2A_{2}}^{𝜏}$-modules of twisted type
Hsian-Yang Chen.
Proc. Amer. Math. Soc. 143 (2015), 3717-3726
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359564
Tensor ideals and varieties for modules of quantum elementary abelian groups
Julia Pevtsova and Sarah Witherspoon.
Proc. Amer. Math. Soc. 143 (2015), 3727-3741
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359565
Special values of the Riemann zeta function capture all real numbers
Emre Alkan.
Proc. Amer. Math. Soc. 143 (2015), 3743-3752
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359566
Algebraic independence of the Carlitz period and the positive characteristic multizeta values at $n$ and $(n,n)$
Yoshinori Mishiba.
Proc. Amer. Math. Soc. 143 (2015), 3753-3763
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359567
Fusion rules of Virasoro vertex operator algebras
Xianzu Lin.
Proc. Amer. Math. Soc. 143 (2015), 3765-3776
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359568
Endofunctors of singularity categories characterizing Gorenstein rings
Takuma Aihara and Ryo Takahashi.
Proc. Amer. Math. Soc. 143 (2015), 3777-3779
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359569
On the length of finite groups and of fixed points
E. I. Khukhro and P. Shumyatsky.
Proc. Amer. Math. Soc. 143 (2015), 3781-3790
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359570
Multiplicatively badly approximable matrices in fields of power series
Thái Hoàng Lê and Jeffrey D. Vaaler.
Proc. Amer. Math. Soc. 143 (2015), 3791-3800
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359571
Highly reducible Galois representations attached to the homology of $\mathrm{GL}(n,\mathbb{Z})$
Avner Ash and Darrin Doud.
Proc. Amer. Math. Soc. 143 (2015), 3801-3813
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359572
Local to global trace questions and twists of genus one curves
Mirela Çiperiani and Ekin Ozman.
Proc. Amer. Math. Soc. 143 (2015), 3815-3826
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359573
Some improvements of the Katznelson- Tzafriri theorem on Hilbert space
David Seifert.
Proc. Amer. Math. Soc. 143 (2015), 3827-3838
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359574
An asymptotically sharp form of Ball’s integral inequality
Ron Kerman, Rastislav Ol’hava and Susanna Spektor.
Proc. Amer. Math. Soc. 143 (2015), 3839-3846
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359575
Asymptotics of sharp constants of Markov-Bernstein inequalities in integral norm with Jacobi weight
A. I. Aptekarev, A. Draux, V. A. Kalyagin and D. N. Tulyakov.
Proc. Amer. Math. Soc. 143 (2015), 3847-3862
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359576
New counterexamples for sums-differences
Marius Lemm.
Proc. Amer. Math. Soc. 143 (2015), 3863-3868
Abstract, references and article information
Full-text PDF
MathSciNet review: 3359577
On $𝜇$-statistical convergence
B. T. Bilalov and S. R. Sadigova.
Proc. Amer. Math. Soc. 143 (2015), 3869-3878
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359578
Rigidity of scattering lengths and travelling times for disjoint unions of strictly convex bodies
Lyle Noakes and Luchezar Stoyanov.
Proc. Amer. Math. Soc. 143 (2015), 3879-3893
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359579
Some Directed Subsets of C*–algebras and Semicontinuity Theory
Lawrence G. Brown.
Proc. Amer. Math. Soc. 143 (2015), 3895-3899
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359580
Gromov hyperbolicity of strongly pseudoconvex almost complex manifolds
Florian Bertrand and Hervé Gaussier.
Proc. Amer. Math. Soc. 143 (2015), 3901-3913
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359581
Arc-quasianalytic functions
Edward Bierstone, Pierre D. Milman and Guillaume Valette.
Proc. Amer. Math. Soc. 143 (2015), 3915-3925
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359582
Topological bifurcations of minimal invariant sets for set-valued dynamical systems
Jeroen S. W. Lamb, Martin Rasmussen and Christian S. Rodrigues.
Proc. Amer. Math. Soc. 143 (2015), 3927-3937
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359583
On multiple extremal problems
András Kroó.
Proc. Amer. Math. Soc. 143 (2015), 3939-3949
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359584
Spectral band localization for Schrödinger operators on discrete periodic graphs
Evgeny Korotyaev and Natalia Saburova.
Proc. Amer. Math. Soc. 143 (2015), 3951-3967
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359585
On the supercritical mean field equation on pierced domains
Mohameden Ould Ahmedou and Angela Pistoia.
Proc. Amer. Math. Soc. 143 (2015), 3969-3984
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359586
Pointwise-recurrent maps on uniquely arcwise connected locally arcwise connected spaces
Alexander M. Blokh.
Proc. Amer. Math. Soc. 143 (2015), 3985-4000
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359587
Periodic orbits with prescribed abbreviated action
Miguel Paternain.
Proc. Amer. Math. Soc. 143 (2015), 4001-4008
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359588
The singular homogeneous solutions to one phase free boundary problem
Guanghao Hong.
Proc. Amer. Math. Soc. 143 (2015), 4009-4015
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359589
From Sobolev inequality to doubling
Lyudmila Korobenko, Diego Maldonado and Cristian Rios.
Proc. Amer. Math. Soc. 143 (2015), 4017-4028
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359590
Rogers and Shephard inequality for the Orlicz difference body
Fangwei Chen, Wenxue Xu and Congli Yang.
Proc. Amer. Math. Soc. 143 (2015), 4029-4039
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359591
A note on inhomogeneous foliations with sections
Stephan Wiesendorf.
Proc. Amer. Math. Soc. 143 (2015), 4041-4043
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359592
Prevalence of Generic Laver Diamond
Sean D. Cox.
Proc. Amer. Math. Soc. 143 (2015), 4045-4058
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359593
Another note on the join property
Mingzhong Cai.
Proc. Amer. Math. Soc. 143 (2015), 4059-4072
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359594
Non-linear noise excitation and intermittency under high disorder
Davar Khoshnevisan and Kunwoo Kim.
Proc. Amer. Math. Soc. 143 (2015), 4073-4083
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359595
On non-existence of global solutions to a class of stochastic heat equations
Mohammud Foondun and Rana D. Parshad.
Proc. Amer. Math. Soc. 143 (2015), 4085-4094
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359596
Fourier transform of random variables associated with the multi-dimensional Heisenberg Lie algebra
Luigi Accardi and Andreas Boukas.
Proc. Amer. Math. Soc. 143 (2015), 4095-4101
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359597
Some hyperbolic three-manifolds that bound geometrically
Alexander Kolpakov, Bruno Martelli and Steven Tschantz.
Proc. Amer. Math. Soc. 143 (2015), 4103-4111
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3359598